Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english

2018 year

Binary Solutions to Some Systems of Linear Equations. In: Eremeev A., Khachay M., Kochetov Y., Pardalos P. (eds) Optimization Problems and Their Applications. OPTA 2018. Communications in Computer and Information Science, vol 871, pp. 183-192. Springer, Cham (2018).

Go to publication

Authors: Seliverstov A.


© Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2024
About  |  Contacts  |